Numerical solution of the fully non-linear weakly dispersive serre equations for steep gradient flows

Citation

Zoppou, C, Pitt, J & Roberts, S 2017, 'Numerical solution of the fully non-linear weakly dispersive serre equations for steep gradient flows', Applied Mathematical Modelling, vol. 48, pp. 70-95.

Year

2017

Field of Research

  • Applied Mathematics Not Elsewhere Classified

Updated:  08 February 2023 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers